# SDR AWXA200400088

- Difficulty date: January 7, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 652072640
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON INTERCOSTAL WEB AFT OF FORWARD CARGO DOOR AT STR 26 RT BETWEEN BS 480 AND BS 500.  MAINTENANCE REMOVED CORRODED INTERCOSTAL WEB AT STR 26 RT BETWEEN BS 480 AND BS 500; FABRICATED A NEW REPLACEMENT INTERCOSTAL WEB PER DWG 65-20726; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3 & 8 PG 1 & 38.
